# SDR HALA2010090600409

- Difficulty date: September 6, 2010
- Submitted: September 10, 2010
- Operation: Air carrier
- Aircraft: N593HA
- Make and model: Boeing 767-33A
- Aircraft serial: 33424
- Aircraft time: 28,429 hours, 5,476 cycles
- System (JASC): 7700 · Engine Indicating System
- Part: Control Unit
- Part number: 285T060715
- Part serial: D01221
- Condition: Odor
- Location: Pimu
- Part time: 28,445 hours, 5,479 cycles
- Stage of operation: IN
- How discovered: 9
- Nature of condition: B
- Precautionary procedure: K

## Discrepancy

ETOPS SIGNIFICANT SYS - DURING CHECK-INSP TEAM FOUND THE ODOR OF SMOKE COMING FROM THE RT PIMU BOX.  R & R RT PIMU BOX IAW AMM 77-35-01-404-008-N00.   OK FOR SERVICE.
